# SDR VJ9800285

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENT DEPLOYMENT OF THE L-2 DOOR SLIDE.  FERRIED AIRCRAFT TO MCO, DOOR SLIDE WAS INSTALLED ON THE L-2 DOOR.
